Illinois Journal of Mathematics

Some weak type estimates for cone multipliers

Sunggeum Hong

Full-text: Open access

Abstract

We consider operators $T^{\delta}$ associated with a localized height of cone multipliers. It is shown that $T^{\delta}$ is of weak type $(p,p)$ for the functions of the form $f(x,t)=g(|x|,t)$ if $p = 2n/(n +1+2\delta)$, $0 \lt \delta \lt (n- 1)/2$.

Article information

Source
Illinois J. Math., Volume 44, Issue 3 (2000), 496-515.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060410

Digital Object Identifier
doi:10.1215/ijm/1256060410

Mathematical Reviews number (MathSciNet)
MR1772423

Zentralblatt MATH identifier
0963.42009

Subjects
Primary: 42B15: Multipliers
Secondary: 47G10: Integral operators [See also 45P05]

Citation

Hong, Sunggeum. Some weak type estimates for cone multipliers. Illinois J. Math. 44 (2000), no. 3, 496--515. doi:10.1215/ijm/1256060410. https://projecteuclid.org/euclid.ijm/1256060410


Export citation